# SDR AALA20000347

- Difficulty date: February 24, 2000
- Submitted: May 15, 2000
- Operation: Air carrier
- Aircraft: N674AN
- Make and model: Boeing 757223
- Aircraft serial: 29424
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT ESCAPE FLOOR PATH LIGHTS IN FIRST CLASS INOPERATIVE.  REPAIRED WIRING.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
